Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: H. J. Baues
Title: Algebraic homotopy
Additional book information Cambridge University Press, Cambridge, New York, 1989, 466 pp., $89.50. ISBN 0-521-33376-8.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Ronald Brown
Journal: Bull. Amer. Math. Soc. 23 (1990), 182-190
PII: S 0273-0979(1990)15929-4